# SDR SIMA20190911005

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 45,498 hours, 41,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHK FOUND RT OVERWING EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPS CHK GOOD.
